# SDR SCNA97267

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 651626231
- Condition: Corroded
- Location: Lt Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE LEFT WING OTBD EDGE WING TIP SUPPORT ANGLE WAS FOUND CORRODED AT THE UPPER AND LOWER SURFACE.  REMOVED AND REPLACED 4 SPLICES AND 1 STIFFENER IAW B727 SRM 57-20-05, 51-30-02, AND 51-20-01.
